Engineering

Vol.4 No.12A(2012), Paper ID 26086, 8 pages

DOI:10.4236/eng.2012.412A123

 

Towards a Mathematical Model for Elastic Wave Propagation in Granular Materials

 

Leonardo Trujillo, Vanessa Torres, Franklin Peniche, Leonardo Di G. Sigalotti

 

Centro de Física, Instituto Venezolano de Investigaciones Científicas, (IVIC), Caracas, Venezuela
Centro de Física, Instituto Venezolano de Investigaciones Científicas, (IVIC), Caracas, Venezuela
Centro de Física, Instituto Venezolano de Investigaciones Científicas, (IVIC), Caracas, Venezuela
Centro de Física, Instituto Venezolano de Investigaciones Científicas, (IVIC), Caracas, Venezuela

 

Copyright © 2012 Leonardo Trujillo, Vanessa Torres, Franklin Peniche, Leonardo Di G. Sigalotti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Trujillo, V. Torres, F. Peniche and L. Sigalotti, "Towards a Mathematical Model for Elastic Wave Propagation in Granular Materials," Engineering, Vol. 4 No. 12A, 2012, pp. 972-979. doi: 10.4236/eng.2012.412A123.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.